“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 122
School of Mathematics
  Title:   Ulm classification of analytic equivalence relations in generic universes
  Author(s):  V. Kanovei
  Status:   Published
  Journal: Math. Logic Quart.
  Vol.:  44
  Year:  1998
  Pages:   287-303
  Supported by:  IPM
We prove that if every real belongs to a set generic extension of L, then every ∑11 equivalence relation E on reals either admits a ∆1 reduction to the equality on the set 2 < ω1 of all countable binary sequences, or the Vitali equivalence E0 continuously embeds in E. The proofs are based on a topology generated by OD sets.

Download TeX format
back to top
scroll left or right